Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/33997
Title: Turbulent round jet control using two steady minijets
Authors: Zhou, Y
Du, C
Mi, J
Wang, XW
Issue Date: 2012
Source: AIAA journal, 2012, v. 50, no. 3, p. 736-740
Publisher: American Institute of Aeronautics and Astronautics
Journal: AIAA journal 
ISSN: 0001-1452
EISSN: 1533-385X
DOI: 10.2514/1.J050838
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

20
Last Week
0
Last month
1
Citations as of Jul 11, 2020

WEB OF SCIENCETM
Citations

14
Last Week
0
Last month
0
Citations as of Jul 10, 2020

Page view(s)

139
Last Week
0
Last month
Citations as of Jul 13, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.